On martingale diffusions describing the "smile-effect" for implied volatilities

Bartels, Hans-Jochen

DOI: https://doi.org/10.1002/(SICI)1526-4025(200001/03)16:1
URL: http://dx.doi.org/10.1002/(SICI)1526-4025(200001/0...
Additional URL: https://www.researchgate.net/publication/246864388
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Applied Stochastic Models in Business and Industry
Volume: 16
Issue number: 1
Page range: 1-9
Place of publication: Chichester
Publishing house: Wiley
ISSN: 1524-1904
Publication language: English
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels 1999-, Em)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item